# SDR SWAA2023031503891

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727 BETWEEN S-27LTO S-27R AFT CARGO COMPARTMENT 2023-119578<[01] REPLACED ANGLE SUPPORT LOCATED BS 727 BETWEEN S-27LTO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET 712 REV -;[02] CORRECTED STEP 1 REPLACED ANGLE SUPPORT LOCATED BS 727 BETWEEN S-27LTO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET 712 REV - SEE INDIVIDUAL SING-OFF BELOW.;[03] REPLACED ANGLE SUPPORT LOCATED BS 727 BETWEEN S-27LTO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 144A2600 SHEET 712 REV - SEE INDIVIDUAL SING-OFF BELOW.
